# SDR BAQA088913

- Difficulty date: August 30, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,972 hours
- System (JASC): 2400 · Electrical Power System
- Part: Master Box
- Part number: 45033500
- Part serial: 1047
- Condition: Malfunctioned
- Location: Electrical
- Part time: 1,969 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR DISCONNECT LIGHT STAYS ON.  REPLACED WITH SERVICEABLE UNIT.
